# SDR CALA2018073001737

- Difficulty date: July 28, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D534800302702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 42L BETWEEN FR 70-69. AFTER BLENDING OF STR 42L BETWEEN FR 67-FR 69, FOUND STR 42L TO BE OUT OF LIMITS. REMOVED STR 42L BETWEEN FR 66-FR 69.  HOLES W ERE ROTO PROBED, NO DEFECTS NOTED.  REPLACED STR 42 L BETWEEN FR 66-FR 69 AND RESTORED SURFACE PROTECTION IAW A320 SRM 51-42-1 1-001, SRM 53-00-13-300-001, AND NTM 51-10-01.
